Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | N | P | R | S | T | W
Number of items at this level: 82.


Axenovich, Maria and Gyárfás, András (2019) A note on Ramsey numbers for Berge- G hypergraphs. DISCRETE MATHEMATICS, 342 (5). pp. 1245-1252. ISSN 0012-365X


Barát, János and Gyárfás, András and Lehel, József and Sárközy, Gábor (2016) Ramsey number of paths and connected matchings in Ore-type host graphs. DISCRETE MATHEMATICS, 339 (6). pp. 1690-1698. ISSN 0012-365X

Bazsó, András and Mező, István (2015) On the coefficients of power sums of arithmetic progressions. JOURNAL OF NUMBER THEORY, 153. pp. 117-123. ISSN 0022-314X

Biró, András and T. Sós, Vera (2003) Strong Characterizing Sequences in Simultaneous Diophantine Approximation. JOURNAL OF NUMBER THEORY, 99 (2). pp. 405-414. ISSN 0022-314X

Blomer, V. and Harcos, Gergely (2009) L-functions, automorphic forms, and arithmetic. In: Symmetries in Algebra and Number Theory. Universitätsverlag, Göttingen, pp. 11-25. ISBN 978-3-940344-96-0

Blomer, V. and Harcos, Gergely and Michel, P. and Mao, Z. (2007) A Burgess-like subconvex bound for twisted L-functions. Forum Mathematicum, 19 (1). pp. 61-105. ISSN 0933-7741 (print), 1435-5337 (online)

Borda, Bence (2018) Bounded error uniformity of the linear flow on the torus. MONATSHEFTE FUR MATHEMATIK, 189 (2). pp. 221-237. ISSN 0026-9255

Bozóki, Sándor (2014) Nontransitive dice sets realizing the Paley tournaments for solving Schütte's tournament problem. MISKOLC MATHEMATICAL NOTES, 15 (1). pp. 39-50. ISSN 1787-2405

Bujtás, Csilla and Jaskó, Szilárd (2018) Bounds on the 2-domination number. DISCRETE APPLIED MATHEMATICS, 242 (19). pp. 4-15. ISSN 0166-218X

Bérczes, Attila (2015) Effective results for division points on curves in G_m^2. JOURNAL DE THEORIE DES NOMBRES DE BORDEAUX, 27 (2). pp. 405-437. ISSN 1246-7405

Bérczes, Attila and Dujella, Andrej and Hajdu, Lajos and Tengely, Szabolcs (2015) Finiteness results for F-Diophantine sets. Monatshefte für Mathematik. pp. 1-16. ISSN 0026-9255

Bérczes, Attila and Hajdu, Lajos and Miyazaki, Takafumi and Pink, István (2016) On the equation 1^k+2^k+…+x^k=y^n for fixed x. J. Number Theory, 163. pp. 43-60.

Bérczes, Attila and Luca, Florian and Pink, István and Ziegler, Volker (2016) Finiteness results for Diophantine triples with repdigit values. Acta Arith., 172. pp. 133-148.


Caro, Yair and Tuza, Zsolt (2020) RegularTurán numbers. AUSTRALASIAN JOURNAL OF COMBINATORICS, 78 (1). pp. 133-144. ISSN 1034-4942

Cechlárová, Katarína and Fleiner, Tamás and Manlove, David F. and McBride, Iain and Potpinková, Eva (2015) Modelling practical placement of trainee teachers to schools. CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, 23 (3). pp. 547-562. ISSN 1435-246X


Demetrovics, János and Benczúr, András and Bíró, István and Brendel, Mátyás and Daróczy, Bálint and Fekete, Zsolt and Ivanyos, Gábor and Iwatt, Róbert and Kurucz, Miklós and Lukács, András and Marx, Dániel and Neumark, Péter and Rácz, Simon and Rónyai, Lajos and Schneider, Csaba and Siklósi, Dávid and Szabó, Jácint (2011) Alkalmazott algoritmusok nagyméretű feladatokra = Applied algorithms for large-scale problems. Project Report. OTKA.

Deshouillers, J-M. and Freiman, G. and Temkin, M. and T. Sós, Vera (1999) On the structure of sum-free sets. II. Structure theory of set addition. ASTERISQUE, 258. pp. 149-161. ISSN 0303-1179

Duke, W. and Imamoḡlu, Özlem and Tóth, Á (2011) Cycle integrals of the j-function and mock modular forms. ANNALS OF MATHEMATICS, 173 (2). pp. 947-981. ISSN 0003-486X

Duke, William and Imamoḡlu, Özlem and Tóth, Árpád (2019) On a class number formula of Hurwitz. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. pp. 1-14. ISSN 1435-9855 (print); 1435-9863 (online) (Submitted)


Erdélyi, Márton Kristóf (2016) On the Schneider-Vigneras functor for principal series. JOURNAL OF NUMBER THEORY, 162. pp. 68-85. ISSN 0022-314X

Erdős, Paul and Harcos, Gergely and Pach, János (1999) Popular distances in 3-space. Discrete Mathematics, 200 (1-3). pp. 95-99. ISSN 0012-365X

Erdős, Pál and Hajnal, András and Simonovits, Miklós and T. Sós, Vera and Szemerédi, Endre (1994) Turán-Ramsey theorems and Kp-independence numbers. COMBINATORICS PROBABILITY AND COMPUTING, 3 (3). pp. 297-325. ISSN 0963-5483


Ferrara, Michael and Füredi, Zoltán and Jahanbekam, Sogol and Wenger, Paul S. (2019) List-distinguishing Cartesian products of cliques. DISCRETE MATHEMATICS, 342 (7). pp. 2012-2022. ISSN 0012-365X

Frenkel, Péter Ernő and Weiner, Mihály (2015) Classical Information Storage in an n-Level Quantum System. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 340 (2). pp. 563-574. ISSN 0010-3616


GRASEGGER, GEORG and HORVÁTH, GÁBOR and KEARNES, KEITH A. (2014) POLYNOMIAL EQUIVALENCE OF FINITE RINGS. Journal of the Australian Mathematical Society, 96 (2). pp. 244-257. ISSN 1446-7887

Garay, József László and Varga, Zoltán and Móri, Tamás Ferenc and López, Inmaculada and Gámez, Manuel and Gallego, Juan R. and Cabello, Tomás (2018) Opportunistic random searcher versus intentional search image user. SCIENTIFIC REPORTS, 8. p. 3336. ISSN 2045-2322

Garonzi, Martino and Maróti, Attila (2015) On the number of conjugacy classes of a permutation group. JOURNAL OF COMBINATORIAL THEORY SERIES B, 133. pp. 251-260. ISSN 0095-8956

Gueth, Krisztián (2015) Diofantikus számhármasok a Lucas-Lehmer sorozatokban. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK, 3. pp. 61-62. ISSN 2064-2172

Gyarmati, Katalin (2014) On the complexity of a family based on irreducible polynomials. Finite Fields and Their Applications. (Submitted)

Gyarmati, Katalin (2018) On the cross-combined measure of families of binary lattices and sequences. In: Number-Theoretic Methods in Cryptology. Lecture Notes in Computer Science (10737). Springer, pp. 217-238.

Gyarmati, Katalin (2012) Pszeudovéletlen diszkrét struktúrákról. Other thesis, Eötvös Loránd Tudományegyetem, Matematikai Intézet.

Gyarmati, Katalin and Hubert, Pascal and Sárközy, András (2018) Pseudorandom Binary Functions on Bratteli Diagrams,. Journal of Combinatorics and Number Theory. ISSN 1942-5600

Gyarmati, Katalin and Hubert, Pascal and Sárközy, András (2012) Pseudorandom binary functions on rooted plane trees. Journal of Combinatorics and Number Theory, 4. pp. 1-19. ISSN 1942-5600

Gyarmati, Katalin and Konyagin, Sergei and Sárközy, András (2013) On the reducibility of large sets of residues modulo p. Journal of Number Theory, 133 (7). pp. 2374-2397. ISSN 0022-314X

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2015) Generation of further pseudorandom binary sequences, I (Blowing up a single sequence). Uniform Distribution Theory, 10 (1). pp. 35-61.

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2014) On finite pseudorandom binary lattices. DISCRETE APPLIED MATHEMATICS. ISSN 0166-218X (Submitted)

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2013) On linear complexity of binary lattices. The Ramanujan Journal, 32 (2). pp. 185-201. ISSN 1382-4090, ESSN: 1572-9303

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2014) On linear complexity of binary lattices, II. The Ramanujan Journal, 34 (2). pp. 237-263. ISSN 1382-4090, ESSN: 1572-9303

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2013) On reducible and primitive subsets of $F_p$, I. INTEGERS. ISSN 1553-1732 (Submitted)

Gyarmati, Katalin and Mauduit, Christian and Sárközy, András (2014) The cross-correlation measure for families of binary sequences. In: Applied Algebra and Number Theory. Cambridge University Press, pp. 126-143.

Gyarmati, Katalin and Sárközy, András (2015) On reducible and primitive subsets of F_p, II. Quarterly Journal of Mathematics. pp. 1-5.

Gyárfás, András (2019) The Turán Number of Berge K_4 in Triple Systems. SIAM JOURNAL ON DISCRETE MATHEMATICS, 33 (1). pp. 383-392. ISSN 0895-4801


Hajdu, Lajos and Pintér, Ákos and Tengely, Szabolcs and Varga, Nóra (2014) Equal values of figurate numbers. JOURNAL OF NUMBER THEORY, 137. pp. 130-141. ISSN 0022-314X

Hajdu, Lajos and Sárközy, András (2018) On multiplicative decompositions of polynomial sequences. ACTA ARITHMETICA. ISSN 0065-1036

Hajdu, Lajos and Sárközy, András (2018) On multiplicative decompositions of polynomial sequences, II. Acta Arithmetica. ISSN 0065-1036 (print), 1730-6264 (online)

Hajdu, Lajos and Sárközy, András (2019) On multiplicative decompositions of polynomial sequences, III. Acta Arithmetica. ISSN 0065-1036 (print), 1730-6264 (online) (In Press)

Harcos, Gergely (1999) On Sums of Four Smooth Squares. Journal of Number Theory, 77 (1). pp. 145-154. ISSN 0022-314X

Harcos, Gergely (1995) On power sums of complex numbers whose sum is 0. Acta Mathematica Hungarica, 66 (1-2). pp. 51-60. ISSN 0236-5294 (print), 1588-2632 (online)

Harcos, Gergely (2002) Uniform approximate functional equation for principal L-functions. International Mathematics Research Notices, 2002 (18). pp. 923-932. ISSN 1073-7928 (print), 1687-0247 (online)

Harcos, Gergely (1997) Waring's problem with small prime factors. Acta Arithmetica, 1997 (80). pp. 165-185. ISSN 0065-1036 (print), 1730-6264 (online)

Harcos, Gergely (2003) An additive problem in the Fourier coefficients of cusp forms. Mathematische Annalen, 326 (2). pp. 347-365. ISSN 0025-5831 (print), 1432-1807 (online)

Harcos, Gergely and Michel, Philippe (2006) The subconvexity problem for Rankin–Selberg L-functions and equidistribution of Heegner points. II. Inventiones mathematicae, 163 (3). pp. 581-655. ISSN 0020-9910 (print), 1432-1297 (online)

Harcos, Gergely and Ruzsa Z., Imre (1997) A problem on zero subsums in abelian groups. Periodica Mathematica Hungarica, 35 (1-2). pp. 31-34. ISSN 0031-5303 (print), 1588-2829 (online)

Herrero, S. and Imamoğlu, Ö. and von Pippich, A. M. and Tóth, Á. (2019) A Jensen–Rohrlich Type Formula for the Hyperbolic 3-Space. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371 (9). pp. 6421-6446. ISSN 0002-9947 (print); 1088-6850 (online)


Járai, Antal and Bui Minh, Phong and Farkas, Gábor and Gonda, János and Kátai, Imre and Kovács, Attila (2007) Számítógépes számelmélet. = Computational number theory. Project Report. OTKA.


Kalmár, János and Závoti, József (2013) A 3D, 7-paraméteres dátum transzformáció megoldása Gröbner-bázisban és a Bursa-Wolf modellben. In: Dimenziók. NymE EMK Matematikai Intézet ; Soproni Tudós Társaság, Sopron, pp. 37-44. ISBN 978-963-359-019-5

Kesten, H. and T. Sós, V. (1966) On two problems of Erdös Szüsz and Turán concerning diophantine approximations. Acta Arithmetica, 12 (2). pp. 183-192. ISSN 0065-1036 (print); 1730-6264 (online)

Kiss, Sándor and Sándor, Csaba (2019) On structure of sets which have coinciding representation functions. Integers : Electronic Journal of Combinatorial Number Theory. ISSN 1553-1732 (In Press)

Kiss, Sándor and Sándor, Csaba (2017) On the multiplicativity of the linear combination of additive representation functions. Ramanujan Journal, 44 (2). pp. 385-399. ISSN 1382-4090

Kiss Z., Sándor and Sándor, Csaba (2016) On the maximum values of the additive representation functions. International Journal of Number Theory, 12 (4). pp. 1055-1075. ISSN 1793-0421

Kiss Z., Sándor and Sándor, Csaba and Yang, Quan-Hui (2018) On generalized Stanley sequences. Acta Mathematica Hungarica, 154 (2). pp. 501-510. ISSN 0236-5294

Korándi, Dániel and Tardos, Gábor and Tomon, István and Weidert, Craig (2019) On the Turán number of ordered forests. JOURNAL OF COMBINATORIAL THEORY SERIES A, 165. pp. 32-43. ISSN 0097-3165

Kristyán, Sándor (2018) Note on the cardinality difference between primes and twin primes and its impact on function x/ln(x) in prime number theorem. In: INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2017), 2017.09.25-2017.09.30, Thessaloniki.


Lapkova, Kostadinka (2012) Class number one problem for real quadratic fields of a certain type. Acta Arithmetica, 153 (3). pp. 281-298. ISSN 0065-1036 (print), 1730-6264 (online)

Lapkova, Kostadinka (2012) Divisibility of class numbers of imaginary quadratic fields whose discriminant has only three prime factors. Acta Mathematica Hungarica, 137 (1-2). pp. 36-63. ISSN 0236-5294 (print), 1588-2632 (online)

Lapkova, Kostadinka (2016) Explicit upper bound for an average number of divisors of quadratic polynomials. Archiv der Mathematik, 106 (3). pp. 247-256. ISSN 0003-889X (print), 1420-8938 (online)

Lángi, Zsolt (2018) A characterization of affinely regular polygons. AEQUATIONES MATHEMATICAE, 92 (6). pp. 1037-1049. ISSN 0001-9054


Molnár, Emil (2019) Egy számelméleti játék és tanulságai = A Number Theoretical Game and Its Lessons. GRADUS, 6 (4). pp. 69-73. ISSN 2064-8014


Négyesi, Péter and Oláhné Téglási, Ilona and Racskó, Réka (2020) High school application of a mathematical software supporting problem-solving. Mesterséges Intelligencia, 2 (2). pp. 35-41. ISSN 2676-9611


Pach, János and Rubin, Natan and Tardos, Gábor (2019) Planar point sets determine many pairwise crossing segments. In: STOC 2019 Proceedings of the 51st Annual ACM SIGACT Symposium on Theory of Computing. Association for Computing Machinery (ACM), New York, pp. 1158-1166. ISBN 9781450367059

Pach, Péter Pál and Sándor, Csaba (2018) Multiplicative bases and an Erdős problem. Combinatorica. ISSN 0209-9683 (In Press)

Pintz, János (2018) On a Conjecture of Erdős, Pólya and Turán on Consecutive Gaps Between Primes. ANALYSIS MATHEMATICA, 44 (2). pp. 263-271. ISSN 0133-3852

Pintz, János and Balog, Antal and Biró, András and Gyarmati, Katalin and Hegyvári, Norbert and Pappné dr. Kovács, Katalin and Révész, Szilárd and Sándor, Csaba and Sárközy, András and Tóth, Árpád (2009) Analitikus módszerek a számelméletben = Analytic methods in number theory. Project Report. OTKA.

Pintér, Ákos and Bérczes, Attila and Hajdu, Lajos and Járási, István and Olajos, Péter and Pink, István and Rakaczki, Csaba and Tengely, Szabolcs (2009) Explicit módszerek a diofantikus számelméletben = Explicit methods in diophantine number theory. Project Report. OTKA.


Roche-Newton, Oliver and Ruzsa, Z. Imre and Shen, Chun-Yen and Shkredov, Ilya D. (2019) On the size of the set AA+A. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 99 (2). pp. 474-494. ISSN 0024-6107 (print); 1469-7750 (online)

Roton, Anne de and Révész, Szilárd (2013) Generalization of the effective Wiener-Ikehara theorem. INTERNATIONAL JOURNAL OF NUMBER THEORY, 9 (8). pp. 2091-2128. ISSN 1793-0421


Solymosi, Tamás and Bednay, Dezső and Forgó, Ferenc and Pintér, Miklós (2013) Játékelméleti kutatások = Investigations in Game Theory. Project Report. OTKA.

Sándor, Csaba and Yang, Quan-Hui (2018) On some properties of representation functions related to the Erdős-Turan conjecture. EUROPEAN JOURNAL OF COMBINATORICS, 71. pp. 222-228. ISSN 0195-6698

Sárközy, András and Biró, András and Gyarmati, Katalin and Hegyvári, Norbert and Károlyi, Gyula and Pappné dr. Kovács, Katalin and Pintz, János and Ruzsa, Imre and Szalay, Mihály (2008) Analitikus és kombinatórikus számelmélet = Analytical and Combinatorial Number Theory. Project Report. OTKA.


T. Sós, Vera and Biró, András and Elekes, György and Ruzsa, Imre and Szemerédi, Endre (2008) Számelmélet és kombinatorikus vonatkozásai = Number Theory and its Interactions with Combinatorics. Project Report. OTKA.

Tóth, Eszter and Gelybó, Györgyi and Bakacsi, Zsófia and Molnár, Sándor and Farkas, Csilla (2013) A bükki barna erdőtalajok klímaérzékenységének vizsgálata matematikai modell alkalmazásával. In: Talajtan a mezőgazdaság, a vidékfejlesztés és a környezetgazdálkodás szolgálatában, 2012 augusztus 23-25., Miskolc.


Wiener, Gábor (2015) Bevezetés a számításelméletbe 1. feladatgyűjtemény. Budapesi Műszaki Egyetem Számítástudományi és Információelméleti Tanszék, Budapest.

This list was generated on Mon Mar 1 20:18:37 2021 CET.